# SDR FFSA201000001

- Difficulty date: June 14, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N575U
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 26,160 hours, 33,308 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 11442004141
- Condition: Cracked
- Location: Zone 100
- Part time: 26,160 hours, 33,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  NR 3 PHASE INSP THE LOWER DOOR FRAME CHANNEL WAS FOUND TO BE CRACKED. THE CHANNEL, PN 114-420041-41, RUNS FROM FUSELAGE STA 150.60 TO STA 177.35 ACROSS THE BOTTOM OF THE DOOR OPENING. THE CRACK WAS LOCATED IN THE BEND RADIUS OF THE OTBD SUPPORT FLANGE AND EXTENDED APPROX 3.25 AFT FROM THE CTR CUTOUT.  REPLACED THE CRACKED CHANNEL WITH NEW IAW SRM, CHAP 51-00-00.
